# SDR FDEA202211222931

- Difficulty date: November 22, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77851
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

CTR CGO COMP RH CANTED AREA STA 5-113 TO 1541 LONGERON 38R HAS CORROSION  74-059 REPAIRED CORRODED 38R LONGERON IN CTR CARGO COMP R/H CANTED AREA AT STA 5-113 TO   1541 IAW MD-11 SRM  53-00-00-2R FIG 205 SHEET 1.
